MathSciNet Relay Station
MathSciNet bibliographic data
MR1888225 (2002k:53138) 53C50 (53C22 58E10)
Guediri, Mohammed On the existence of closed timelike geodesics in compact spacetimes. Math. Z. 239 (2002), no. 2, 277–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement